# SDR HEEA955366

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Isolation Mount
- Part number: 222331618105
- Condition: Cracked
- Location: M/R Gr Box
- Part time: 300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER DETERIORATED AND CRACKED.  SEE MMIR# HEEA0005365 FOR ADDITIONAL ISOLATION MOUNT REPLACED.
